zbMATH — the first resource for mathematics

Hausdorff compactifications and Lebesgue sets. (English) Zbl 0498.54021

54D35 Extensions of spaces (compactifications, supercompactifications, completions, etc.)
54C30 Real-valued functions in general topology
54C20 Extension of maps
Full Text: DOI
[1] Ball, B.J.; Yokura, S., Compactifications determined by subsets of C∗(X), Topology appl., Correction: topology appl., 14, 227-14, (1982) · Zbl 0489.54018
[2] Blair, R.L., Extension of continuous functions from dense subspaces, Proc. amer. math. soc., 54, 355-359, (1976) · Zbl 0322.54008
[3] Chandler, R.E., Hausdorff compactifications, (1976), Marcel Dekker New York · Zbl 0338.54001
[4] Engelking, R., General topology, (1977), PWN-Polish Scientific Publishers Warsaw
[5] Gillman, L.; Jerison, M., Rings of continuous functions, (1960), Van Nostrand Princeton, NJ · Zbl 0093.30001
[6] Hewitt, E., Certain generalizations of the Weierstrass approximation theorem, Duke math. J., 14, 410-427, (1947) · Zbl 0029.30302
[7] Stone, M.H., A generalized Weierstrass approximation theorem, () · Zbl 0147.11702
[8] Taǐmanov, A.D., On the extension of continuous mappings of topological spaces, Mat. sb., 31, 459-462, (1952), (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.